Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 129, NWS Des Moines, IA

June 6, 2008Taylor County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 6, 2008, 1:21 AM CDT for Taylor County, Iowa. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2008, 1:21 AM CDT (06:21 UTC)
Expired
Jun 6, 2008, 6:35 AM CDT
In force
5 hr
Issued by
NWS Des Moines, IA
Flood severity
Moderate

County Taylor County, IA

The radar

The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork 102 River at Bedford (BDFI4). The gauge peaked at 21.62 ft at Jun 6, 2008, 4:00 AM CDT.

actionminormoderatemajor15202506/0606/07
Action stage
19 ft
Minor stage
24 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819185, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 060621
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
121 AM CDT FRI JUN 06 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE EAST FORK 102 RIVER...

IAC173-070621-
/O.NEW.KDMX.FL.W.0129.080606T0621Z-080607T1550Z/
/BDFI4.2.ER.080606T0606Z.080606T1200Z.080606T1550Z.NR/
121 AM CDT FRI JUN 06 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK 102 RIVER AT BEDFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  1:00 AM FRIDAY THE STAGE WAS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY VERY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 22.6 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.

$$
3 follow-up statements
000 
WGUS83 KDMX 060919
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
419 AM CDT FRI JUN 06 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...EAST FORK 102 
RIVER...SOUTH FORK CHARITON RIVER...SOUTH SKUNK RIVER...THOMPSON 
RIVER...WINNEBAGO RIVER...

IAC153-169-070919-
/O.EXT.KDMX.FL.W.0104.080606T1153Z-080609T1000Z/
/AESI4.1.ER.080606T1153Z.080607T0000Z.080608T1000Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 19.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 22.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY MORNING.


$$

IAC099-070918-
/O.CON.KDMX.FL.W.0079.000000T0000Z-080610T1851Z/
/CFXI4.1.ER.080531T0935Z.080607T1800Z.080609T1851Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT COLFAX.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 AM FRIDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY 
  EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EARLY AFTERNOON.


$$

IAC123-070918-
/O.CON.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/
/OOAI4.2.ER.080530T1308Z.080607T1200Z.000000T0000Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:30 AM FRIDAY THE STAGE WAS 22.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY 
  SATURDAY MORNING AND IS EXPECTED TO REMAIN ABOVE FLOOD STAGE
  THROUGH THE END OF NEXT WEEK.

$$

IAC173-070918-
/O.CON.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/
/BDFI4.2.ER.080606T0603Z.080606T1200Z.080606T1550Z.NR/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK 102 RIVER AT BEDFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 AM FRIDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. MODERATE FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  FRIDAY AFTERNOON.


$$

IAC053-070918-
/O.CON.KDMX.FL.W.0119.000000T0000Z-080609T2300Z/
/DVSI4.2.ER.080605T1911Z.080607T0600Z.080608T2300Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. MODERAATE FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY 
  AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.


$$

IAC033-067-195-070918-
/O.CON.KDMX.FL.W.0113.080606T1942Z-080610T1500Z/
/MCWI4.1.ER.080606T1942Z.080607T1800Z.080609T1500Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE WINNEBAGO RIVER AT MASON CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:45 AM FRIDAY THE STAGE WAS 5.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY
  AFTERNOON AND CONTINUE TO RISE TO NEAR 8.4 FEET BY EARLY
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  LATE MONDAY MORNING.

$$

IAC007-185-070918-
/O.EXT.KDMX.FL.W.0126.080606T1155Z-080608T0054Z/
/PRMI4.1.ER.080606T1155Z.080606T1800Z.080607T0054Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER AT PROMISE CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY
  MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  FRIDAY EVENING.


$$

IAC117-070918-
/O.CON.KDMX.FL.W.0118.000000T0000Z-080609T0500Z/
/CHTI4.1.ER.080605T1307Z.080606T1800Z.080608T0500Z.NO/
419 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:46 AM FRIDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY 
  FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.

$$
000 
WGUS83 KDMX 060959
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
459 AM CDT FRI JUN 06 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...EAST FORK 102 
RIVER...SOUTH FORK CHARITON RIVER...THOMPSON RIVER...

IAC173-070959-
/O.CON.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/
/BDFI4.2.ER.080606T0603Z.080606T1200Z.080606T1550Z.NR/
459 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK 102 RIVER AT BEDFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:45 AM FRIDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY 
  MORNING.

$$

IAC053-070958-
/O.CON.KDMX.FL.W.0119.000000T0000Z-080609T2300Z/
/DVSI4.2.ER.080605T1911Z.080607T0600Z.080608T2300Z.NO/
459 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:00 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY 
  AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.

$$

IAC007-185-070958-
/O.CON.KDMX.FL.W.0126.080606T1155Z-080608T0054Z/
/PRMI4.1.ER.080606T1155Z.080606T1800Z.080607T0054Z.NO/
459 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER AT PROMISE CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 19.5 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

IAC117-070958-
/O.CON.KDMX.FL.W.0118.000000T0000Z-080609T0500Z/
/CHTI4.1.ER.080605T1307Z.080606T1800Z.080608T0500Z.NO/
459 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:45 AM FRIDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY 
  FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.

$$
000 
WGUS83 KDMX 061135
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
635 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING FOR THE EAST FORK 102 RIVER HAS BEEN 
CANCELLED...

IAC173-061205-
/O.CAN.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/
/BDFI4.1.ER.080606T0603Z.080606T0945Z.080606T1101Z.NO/
635 AM CDT FRI JUN 06 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE EAST FORK 102 RIVER AT BEDFORD.
* AT 6 AM FRIDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 6 AM FRIDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 12:40 AM CDT, 41 minutes earlier.

Area forecast discussion, Jun 6, 12:40 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1240 AM CDT FRI JUN 6 2008

.UPDATED AVIATION DISCUSSION...

.DISCUSSION...
HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT
TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA.
AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS.
ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW
THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500
TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD
CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS
QUICKLY ACROSS THE STATE OVERNIGHT.

.PREVIOUS DISCUSSION...
DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT
OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO
CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE
WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA
TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING
ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE
STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER
WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE
SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE
UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO
SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH
ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH
NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT
INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRAVATE
FLOODING SITUATION.

&&

AVIATION 06/06Z...
INITIAL LINE OF STRONG TO SEVERE STORM ALONG THE I-35 CORRIDOR AT
MIDNIGHT MOVING NORTHEAST AROUND 40 MPH.  SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS BEHIND THIS INITIAL LINE WILL KEEP IFR/MVFR
COND OVER THE TAF SITES THROUGH 12Z.  AFTER 12Z...RAPID IMPROVEMENT
IS EXPECTED BUT SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH.  THIS
WAS EMPHASIZED IN THE TAFS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON-
BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS-
DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN-
HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC-
STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY-
JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA-
WAPELLO-WAYNE.

&&

SHORT TERM/AVIATION...FAB
LONG TERM...MS
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
510 PM CDT THU JUN 5 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-061415-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
510 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN
WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE
WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT
TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE
THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE
SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL
HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH
ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE.  SHOWERS
AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH
TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT
TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT.

REV

In the hours before

Local storm report, Jun 6, 12:54 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1254 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLASH FLOOD      5 SW DES MOINES         41.51N 93.68W
06/05/2008                   POLK               IA   BROADCAST MEDIA

            5 FEET OF WATER OVER HIGHWAY 5 AND HIGHWAY 28 WITH
            MULTIPLE CARS STALLED.

&&

MDR/BSS
Local storm report, Jun 6, 12:55 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1255 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TORNADO          3 S KELLOGG             41.67N 92.91W
06/06/2008                   JASPER             IA   LAW ENFORCEMENT

&&

MDR/BSS
Local storm report, Jun 6, 12:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1257 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND DMG     7 SSW MILO              41.20N 93.49W
06/06/2008                   WARREN             IA   EMERGENCY MNGR

            SEVERE TREES DOWN WEST OF LIBERTY CENTER

&&

BMOYER
Local storm report, Jun 6, 1:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     PELLA                   41.41N 92.92W
06/06/2008  E58 MPH          MARION             IA   MESONET

&&

MDR/BSS
Local storm report, Jun 6, 1:10 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      PATTERSON               41.35N 93.88W
06/06/2008                   MADISON            IA   LAW ENFORCEMENT

            DEBRIS WASHING INTO STREETS FROM MIDDLE RIVER.

&&

MDR/BSS
Local storm report, Jun 6, 1:13 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND GST     WELLSBURG               42.43N 92.92W
06/06/2008  E70 MPH          GRUNDY             IA   TRAINED SPOTTER

&&

MDR/BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:40 PM CDTFlash Flood WarningDMXAdams, Cass6 hr
Jun 5, 8:00 PM CDTTornado WarningDMXAdair, Adams, Cass34 min
Jun 5, 8:25 PM CDTTornado WarningDMXAdair, Audubon, Cass, Guthrie36 min
Jun 5, 8:27 PM CDTTornado WarningDMXTaylor48 min
Jun 5, 8:30 PM CDTFlash Flood WarningDMXAdair, Adams, Taylor6 hr
Jun 5, 9:05 PM CDTTornado WarningDMXAdams, Ringgold, Union40 min
Jun 5, 9:09 PM CDTSevere Thunderstorm WarningDMXRinggold, Union51 min
Jun 5, 9:15 PM CDTFlash Flood WarningDMXRinggold, Union6 hr
Jun 5, 9:17 PM CDTHigh Wind WarningDMXCalhoun, Emmet, Palo Alto, Pocahontas, Sac4 hr
Jun 5, 9:37 PM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Madison, Union38 min
Jun 5, 10:01 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union44 min
Jun 5, 10:12 PM CDTTornado WarningDMXDallas, Polk21 min
Jun 5, 10:13 PM CDTRiver Flood WarningDMXAppanoose, Wayne19 hr
Jun 5, 11:00 PM CDTFlash Flood WarningDMXAdair, Clarke, Madison, Warren5 hr
Jun 5, 11:14 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 5, 11:22 PM CDTTornado WarningDMXDecatur, Ringgold23 min
Jun 5, 11:30 PM CDTFlash Flood WarningDMXDecatur4 hr
Jun 5, 11:42 PM CDTTornado WarningDMXClarke33 min
Jun 5, 11:44 PM CDTSevere Thunderstorm WarningDMXDecatur31 min
Jun 5, 11:55 PM CDTRiver Flood WarningDMXPolk9 hr
Jun 5, 11:57 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne48 min
Jun 6, 12:02 AM CDTTornado WarningDMXMarion, Warren43 min
Jun 6, 12:20 AM CDTSevere Thunderstorm WarningDMXMarion, Warren40 min
Jun 6, 12:32 AM CDTTornado WarningDMXJasper28 min
Jun 6, 12:46 AM CDTRiver Flood WarningDMXPolk28 hr
Jun 6, 12:47 AM CDTSevere Thunderstorm WarningDMXMarshall43 min
Jun 6, 12:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek40 min
Jun 6, 12:55 AM CDTFlash Flood WarningDMXWarren3 hr
Jun 6, 12:59 AM CDTTornado WarningDMXJasper, Marshall, Poweshiek, Tama46 min
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Grundy, Tama52 min
Jun 6, 1:21 AM CDTTornado WarningDMXPoweshiek, Tama24 min
Jun 6, 1:26 AM CDTTornado WarningDMXBlack Hawk, Tama34 min
Jun 6, 1:36 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer39 min
Jun 6, 3:50 AM CDTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more12 hr
Jun 6, 3:56 AM CDTAreal Flood WarningDMXMadison20 hr
Jun 6, 4:13 AM CDTAreal Flood WarningDMXWarren15 hr
Jun 6, 5:03 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 5:08 AM CDTAreal Flood WarningDMXStory6 hr
Jun 6, 11:08 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 11:13 AM CDTAreal Flood WarningDMXStory24 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.